# SDR YENA20160510431

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 21,081 hours, 13,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT WET AREA LT PANEL SUPPORT FR90, LBL 42".  REPLACED PANEL SUPPORT REF SRM 51-41-01, 5141-02, 51-42-02, 51-43-03.
